# SDR ABXA9701976

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Fitting
- Part number: 3912956501
- Condition: Cracked
- Location: Bs 945
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACKED FITTING IN THE LT LOWER CORNER AFT INBD SIDE OF THE FWD PYLON BULKHEAD STA 945 ADJACENT TO LONGERON 18L.  REPLACED FITTING IAW DC9 SRM 51-30-1 AND 51-30-5.
